# SDR CA190312018

- Difficulty date: March 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 54,305 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Malfunctioned
- Location: Te Flap Skew
- Part time: 51,684 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED TRAILING EDGE FLAP ASSYMETRY OCCURED BETWEEN 1 AND 0 WHEN SELECTED FOR APPROACH. L/H #1 SKEW SENSOR WAS REPLACED, P/N : 9000421-2 S/N: 12506. SYSTEM TESTED SERVICEABLE.
